# SDR RAIA2018052970001

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 45,928 hours, 38,283 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK DURING FLIGHT.  R & R THE BLEED SEALS AT 4, 16, 20, AND 22.  NO OTHER LEAKS FOUND THIS TIME. OPS CHECKED GOOD.
